# SDR USAA2009060491401

- Difficulty date: May 22, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON CREASE BEAM INNER CHORD BETWEEN BS 957 TO BS 990, LBL 52.  REPLACED CREASE BEAM INNER CHORD BETWEEN BS 957 TO BS 990, LBL 52 IAW B737 SRM 53-60-51 & 51-10-02.
